MathSciNet Relay Station
MathSciNet bibliographic data
MR610587 60G15 (60F10)
Novikov, A. A. Small deviations of Gaussian processes. (Russian) Mat. Zametki 29 (1981), no. 2, 291–301, 319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement